In a month I will be finishing the horrible course of 5 years while being on this drug and you have no idea how happy I am that I’m finally getting off it. I guess only those women who have ever been on this drug and then got off it can understand how big of a happiness feeling you can have knowing that soon you won’t be taking it anymore. I’ve been 5 years on it for my stage 1 estrogen receptor positive breast cancer, it was a tiny tumor and I’m sure that there were other much pleasant methods to get rid of it than the one doctors have recommended me. it really seems that it is an overkill, I mean, it’s like trying to kill a fly or a mosquito with a machinegun or a rocket launcher. Seriously, I don’t believe that I have ever needed to be put on this awful medicine. This drug has a lot of side effects, much more than I was told I could have, some of them are: very bad episodes of hot flashes, extremely dry mouth (constantly), vaginal dryness (also constantly), extremely stiff as well as painful joints, all joints but I can especially point out the stiffness and pains in my hands and in my feet. Moreover, I was tired almost always, there were a very limited days when I could go only half a day without being tired but there weren’t any full days without being tired. Most of the time I was already tired by PM. One more horrible side effect was heart irregularities which doctors said that it has nothing to do with the drug but later they recognized that it is due to the drug after all. in order to deal with these heart issues I had to take some heart medicines to, otherwise I couldn’t control them. another one I need to mention is hair loss, maybe it was a minimal side effect of hair loss, but still hair loss so it is very disturbing. There are a number of other side effects but I’ve tried to point out the most horrible of them all. the drug is not worth it and I assure you. I am now feeling at least 15-20 years older than I am now, it’s like I’m an old lady who is unable to do stuff by herself. I will be 53 years old in 2 months but in about a month I’m going off this medicine and I really hope that I will be celebrating my anniversary like I have 53 years and not 73. I don’t know how it will be after quitting it but I really hope that I will be feeling younger. Well, my thoughts about this drug and especially about doctors who are prescribing it are: I’m nearly sure that these doctors would prescribe it less often if they would be able to experience the side effects by themselves. I have lived 5 years with an extremely miserable quality of life in order to lower the chances of a recurrence only by very few percentage. If you ask me it definitely wasn’t worth it. I decided to take this drug in order to elevate the quality of my life but 5 years I wasn’t living, I was surviving. I don’t know, maybe for some of you it seems that it’s worth it but for me it definitely doesn’t and sincerely I now regret that I have done it. I have noticed one thing while being on the drug: a lot of doctors are underestimating how horrible this (and I guess any other) drug and medicine can be. They simply don’t understand the pains their patients are suffering from and that’s bad, because they should. You may think whatever you want but I am still now getting angry with my gyne because she always claimed that I’m like a grown up baby who is always complaining about how I feel. One sure thing is that I will never ever go back to her and as soon as I finish with this drug I will be searching for a new caring gyne who can really help you out when you need, instead of making you feel guilty for the way one horrible drug make you to feel.